Alert archive / Wisconsin / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm watch at Apr 18, 2011, 4:12 AM CDT for 22 counties in Wisconsin. It took effect at Apr 19, 2011, 4:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 4:12 AM CDT (09:12 UTC)
- In effect from
- Apr 19, 2011, 4:00 PM CDT
- Expired
- Apr 18, 2011, 9:53 PM CDT
- In force
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1819 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811 WWUS43 KGRB 180912 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 AM CDT MON APR 18 2011 ...LATE SEASON WINTER STORM EXPECTED TO BRING A BAND OF HEAVY SNOW TO THE REGION TUESDAY AFTERNOON INTO WEDNESDAY... .LOW PRESSURE WILL DEVELOP ACROSS THE CENTRAL PLAINS TUESDAY MORNING...AND THEN MOVE INTO SOUTHERN LOWER MICHIGAN BY WEDNESDAY MORNING. THIS TRACK WILL LIKELY RESULT IN A BAND OF HEAVY SNOW SOMEWHERE ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN. THERE IS STILL SOME UNCERTAINTY IN THE TRACK OF THE STORM AND HOW MUCH WARM AIR WILL WORK INTO THE SYSTEM...SO THE EXACT LOCATION OF THE HEAVY SNOW BAND IS STILL IN DOUBT. BUT REGARDLESS OF WHERE THE HEAVIEST SNOW FALLS...THE STORM IS LIKELY TO HAVE A SIGNIFICANT IMPACT ON TRAVEL ACROSS ALL OF CENTRAL AND NORTHERN WISCONSIN. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181600- /O.NEW.KGRB.WS.A.0004.110419T2100Z-110420T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 412 AM CDT MON APR 18 2011 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * A MIX OF RAIN AND SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING. THE PRECIPITATION WILL CHANGE TO MAINLY SNOW AS IT WORKS NORTH DURING THE DAY. THE SNOW COULD BE HEAVY AT TIMES TUESDAY NIGHT...AND DIMINISH WEDNESDAY MORNING. * THE STORM IS EXPECTED TO PRODUCE A BAND OF 6 TO 10 INCHES OF WET PACKING-TYPE SNOW. ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE MOST LIKELY SCENARIO IS FOR THE HEAVY SNOW BAND TO SET UP TO THE NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. * SNOWFALL TOTALS IN GREEN BAY...THE FOX CITIES...AND ALONG THE LAKESHORE FROM ALGOMA SOUTHWARD ARE MORE DIFFICULT TO ESTIMATE SINCE THE PRECIPITATION COULD FALL AS RAIN AND SLEET AT TIMES. IF THIS OCCURS...SNOWFALL TOTALS WILL BE LOWER THAN TO THE NORTH AND WEST. * SINCE THE POTENTIAL EXISTS FOR A SIGNIFICANT SNOWFALL...A WINTER STORM WATCH HAS BEEN POSTED FOR THE ENTIRE AREA. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED SNOWFALL ESTIMATES. * HEAVY SNOW AND SLEET WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR SLEET ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ECKBERG/SKOWRONSKI
4 follow-up statements
660 WWUS43 KGRB 181128 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 628 AM CDT MON APR 18 2011 ...LATE SEASON WINTER STORM EXPECTED TO BRING A BAND OF HEAVY SNOW TO THE REGION TUESDAY AFTERNOON INTO WEDNESDAY... .LOW PRESSURE WILL DEVELOP ACROSS THE CENTRAL PLAINS TUESDAY MORNING...AND THEN MOVE INTO SOUTHERN LOWER MICHIGAN BY WEDNESDAY MORNING. THIS TRACK WILL LIKELY RESULT IN A BAND OF HEAVY SNOW SOMEWHERE ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN. THERE IS STILL SOME UNCERTAINTY IN THE TRACK OF THE STORM AND HOW MUCH WARM AIR WILL WORK INTO THE SYSTEM...SO THE EXACT LOCATION OF THE HEAVY SNOW BAND IS STILL IN DOUBT. BUT REGARDLESS OF WHERE THE HEAVIEST SNOW FALLS...THE STORM IS LIKELY TO HAVE A SIGNIFICANT IMPACT ON TRAVEL ACROSS ALL OF CENTRAL AND NORTHERN WISCONSIN. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181600- /O.CON.KGRB.WS.A.0004.110419T2100Z-110420T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 628 AM CDT MON APR 18 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * A MIX OF RAIN AND SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING. THE PRECIPITATION WILL CHANGE TO MAINLY SNOW AS IT WORKS NORTH DURING THE DAY. THE SNOW COULD BE HEAVY AT TIMES TUESDAY NIGHT...AND DIMINISH WEDNESDAY MORNING. * THE STORM IS EXPECTED TO PRODUCE A BAND OF 6 TO 10 INCHES OF WET PACKING-TYPE SNOW. ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE MOST LIKELY SCENARIO IS FOR THE HEAVY SNOW BAND TO SET UP TO THE NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. * SNOWFALL TOTALS IN GREEN BAY...THE FOX CITIES...AND ALONG THE LAKESHORE FROM ALGOMA SOUTHWARD ARE MORE DIFFICULT TO ESTIMATE SINCE THE PRECIPITATION COULD FALL AS RAIN AND SLEET AT TIMES. IF THIS OCCURS...SNOWFALL TOTALS WILL BE LOWER THAN TO THE NORTH AND WEST. * FAR NORTH-CENTRAL WISCONSIN COULD BE ON THE NORTHWEST EDGE OF THE HEAVY SNOW BAND. SO SNOWFALL TOTALS TO THE NORTH AND WEST OF RHINELANDER COULD ALSO BE A LITTLE LOWER. * SINCE THE POTENTIAL EXISTS FOR A SIGNIFICANT SNOWFALL...A WINTER STORM WATCH HAS BEEN POSTED FOR THE ENTIRE AREA. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED SNOWFALL ESTIMATES. * HEAVY SNOW AND SLEET WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR SLEET ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JS/RE
569 WWUS43 KGRB 181546 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1046 AM CDT MON APR 18 2011 ...A SPRING SNOW STORM EXPECTED TO BRING A BAND OF HEAVY SNOW TO THE REGION TUESDAY AFTERNOON INTO WEDNESDAY... .LOW PRESSURE WILL DEVELOP ACROSS THE CENTRAL PLAINS TUESDAY MORNING...AND THEN MOVE INTO SOUTHERN LOWER MICHIGAN BY WEDNESDAY MORNING. THIS TRACK WILL LIKELY RESULT IN A BAND OF HEAVY SNOW SOMEWHERE ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN. THERE IS STILL SOME UNCERTAINTY IN THE TRACK OF THE STORM AND HOW MUCH WARM AIR WILL WORK INTO THE SYSTEM...SO THE EXACT LOCATION OF THE HEAVY SNOW BAND IS STILL IN DOUBT. BUT REGARDLESS OF WHERE THE HEAVIEST SNOW FALLS...THE STORM IS LIKELY TO HAVE AN IMPACT ON TRAVEL ACROSS ALL OF CENTRAL AND NORTHERN WISCONSIN. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182315- /O.CON.KGRB.WS.A.0004.110419T2100Z-110420T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1046 AM CDT MON APR 18 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * A MIX OF RAIN AND SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING. THE PRECIPITATION WILL CHANGE TO MAINLY SNOW AS IT WORKS NORTH DURING THE DAY. THE SNOW COULD BE HEAVY AT TIMES TUESDAY NIGHT...AND DIMINISH WEDNESDAY MORNING. * THE STORM IS EXPECTED TO PRODUCE A BAND OF 6 TO 10 INCHES OF WET PACKING-TYPE SNOW. ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE MOST LIKELY SCENARIO IS FOR THE HEAVY SNOW BAND TO SET UP TO THE NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. * SNOWFALL TOTALS IN GREEN BAY...THE FOX CITIES...AND ALONG THE LAKESHORE FROM ALGOMA SOUTHWARD ARE MORE DIFFICULT TO ESTIMATE SINCE THE PRECIPITATION COULD FALL AS RAIN AND SLEET AT TIMES. IF THIS OCCURS...SNOWFALL TOTALS WILL BE LOWER THAN TO THE NORTH AND WEST. * FAR NORTH-CENTRAL WISCONSIN COULD BE ON THE NORTHWEST EDGE OF THE HEAVY SNOW BAND. SO SNOWFALL TOTALS TO THE NORTH AND WEST OF RHINELANDER COULD ALSO BE A LITTLE LOWER. * SINCE THE POTENTIAL EXISTS FOR A SIGNIFICANT SNOWFALL...A WINTER STORM WATCH HAS BEEN POSTED FOR THE ENTIRE AREA. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED SNOWFALL ESTIMATES. * HEAVY SNOW AND SLEET WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR SLEET ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
431 WWUS43 KGRB 182010 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CDT MON APR 18 2011 ...A SPRING SNOW STORM EXPECTED TO BRING A BAND OF HEAVY SNOW TO THE REGION TUESDAY AFTERNOON INTO WEDNESDAY... .LOW PRESSURE WILL DEVELOP ACROSS THE CENTRAL PLAINS TUESDAY MORNING...AND THEN MOVE INTO SOUTHEAST LOWER MICHIGAN BY WEDNESDAY MORNING. THIS TRACK WILL LIKELY RESULT IN A BAND OF HEAVY SNOW SOMEWHERE ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN. ALTHOUGH THE TRENDS SUPPORT CENTRAL AND NORTHEAST WISCONSIN RECEIVING THE HIGHEST ACCUMULATIONS...THERE IS STILL SOME UNCERTAINTY WITH THE TRACK OF THE STORM...SO THE EXACT LOCATION OF THE HEAVY SNOW BAND IS STILL IN DOUBT. BUT REGARDLESS OF WHERE THE HEAVIEST SNOW FALLS...THE STORM IS LIKELY TO HAVE AN IMPACT ON TRAVEL ACROSS ALL OF CENTRAL AND NORTHERN WISCONSIN. WIZ005-010>012-018-019-190415- /O.EXT.KGRB.WS.A.0004.110420T0000Z-110420T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 310 PM CDT MON APR 18 2011 ...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE WINTER STORM WATCH IS NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * A BAND OF SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING...AND THEN SLOWLY PUSH NORTH DURING THE DAY. LIGHT SNOW MAY BEGIN OVER NORTH-CENTRAL WISCONSIN LATE TUESDAY AFTERNOON...BUT THE MAIN PUSH OF SNOW WILL NOT ARRIVE UNTIL TUESDAY NIGHT. THE SNOW COULD BE HEAVY AT TIMES TUESDAY NIGHT...AND THEN DIMINISH WEDNESDAY MORNING. * ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE STORM IS EXPECTED TO PRODUCE A BAND OF 4 TO 7 INCHES OF WET PACKING-TYPE SNOW. * SINCE THE POTENTIAL EXISTS FOR A SIGNIFICANT SNOWFALL...A WINTER STORM WATCH HAS BEEN POSTED FOR THE ENTIRE AREA. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED SNOWFALL ESTIMATES. * HEAVY SNOW WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR SLEET ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ013-020>022-030-031-035>040-045-048>050-073-074-190415- /O.CON.KGRB.WS.A.0004.110419T2100Z-110420T1800Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 310 PM CDT MON APR 18 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * A BAND OF SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING...AND THEN SLOWLY PUSH NORTH OVER CENTRAL AND NORTHEAST WISCONSIN MIDDAY ONWARD. THE SNOW COULD BE HEAVY AT TIMES LATE TUESDAY AFTERNOON AND TUESDAY NIGHT...BEFORE DIMINISHING WEDNESDAY MORNING. * THE STORM IS EXPECTED TO PRODUCE A BAND OF 6 TO 10 INCHES OF WET PACKING-TYPE SNOW. ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE MOST LIKELY SCENARIO IS FOR THE HEAVY SNOW BAND TO SET UP JUST TO THE NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. LOCATIONS NEAR LAKE MICHIGAN WILL SEE THE LOWEST AMOUNTS...DUE TO THE WARM LAKE AIR KEEPING TEMPERATURES JUST ABOVE FREEZING. * SINCE THE POTENTIAL EXISTS FOR A SIGNIFICANT SNOWFALL...A WINTER STORM WATCH HAS BEEN POSTED FOR THE ENTIRE AREA. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED SNOWFALL ESTIMATES. * HEAVY SNOW WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR SLEET ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MPC/TE
936 WWUS43 KGRB 190253 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 953 PM CDT MON APR 18 2011 ...A LATE SEASON STORM WILL BRING WINTER PRECIPITATION TO NORTHERN AND CENTRAL WISCONSIN... .LOW PRESSURE IS EXPECTED TO MOVE FROM OKLAHOMA TUESDAY MORNING TO SOUTHERN LOWER MICHIGAN WEDNESDAY MORNING AND BRING WINTRY WEATHER TO MUCH OF THE WESTERN GREAT LAKES REGION. SNOW FORECASTING THIS LATE IN THE SEASON IS DIFFICULT DUE TO THE MILD GROUND TEMPERATURES...BUT SIX INCHES OR MORE OF SNOW IS POSSIBLE OVER MUCH OF NORTHERN AND CENTRAL WISCONSIN. LESS IS EXPECTED IN THE FAR NORTHCENTRAL PART OF THE STATE SINCE IT IS FURTHER AWAY FROM THE STORM SYSTEM. LIGHTER AMOUNTS MIGHT ALSO OCCUR NEAR LAKE MICHIGAN IF THE SNOW MIXES WITH OR CHANGES TO SLEET. IN ADDITION TO THE SNOW...STRONG NORTHEAST WINDS ARE EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT. BLOWING AND DRIFTING SNOW IS POSSIBLE IF TEMPERATURES FALL A FEW DEGREES BELOW FREEZING. THE STRONG WINDS AND HEAVY WET SNOW COULD ALSO CAUSE DAMAGE TO TREES AND POWER LINES. WIZ013-020-021-030-031-035>037-045-073-074-191100- /O.UPG.KGRB.WS.A.0004.110419T2100Z-110420T1800Z/ /O.NEW.KGRB.WS.W.0004.110419T1800Z-110420T1500Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...CRIVITZ 953 PM CDT MON APR 18 2011 ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 10 AM CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * A BAND OF SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING...AND THEN SLOWLY PUSH NORTH OVER CENTRAL AND NORTHEAST WISCONSIN MIDDAY ONWARD. THE SNOW COULD BE HEAVY AT TIMES LATE TUESDAY AFTERNOON AND TUESDAY NIGHT... BEFORE DIMINISHING WEDNESDAY MORNING. * THE STORM IS EXPECTED TO PRODUCE A BAND OF 6 TO 10 INCHES OF WET PACKING-TYPE SNOW. THE HEAVIEST SNOW BAND IS MOST LIKELY TO SET UP JUST TO THE NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. * HEAVY SNOW WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ018-019-191100- /O.UPG.KGRB.WS.A.0004.110420T0000Z-110420T1800Z/ /O.NEW.KGRB.WS.W.0004.110419T1800Z-110420T1500Z/ LINCOLN-LANGLADE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO 953 PM CDT MON APR 18 2011 ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 10 AM CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * A BAND OF SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING...AND THEN SLOWLY PUSH NORTH DURING THE DAY. LIGHT SNOW MAY BEGIN OVER NORTH-CENTRAL WISCONSIN LATE TUESDAY AFTERNOON...BUT THE MAIN PUSH OF SNOW WILL NOT ARRIVE UNTIL TUESDAY NIGHT. THE SNOW COULD BE HEAVY AT TIMES TUESDAY NIGHT... AND THEN DIMINISH WEDNESDAY MORNING. * ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE STORM IS EXPECTED TO PRODUCE A BAND OF 4 TO 7 INCHES OF WET PACKING-TYPE SNOW. * HEAVY SNOW WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ022-038>040-048>050-191100- /O.UPG.KGRB.WS.A.0004.110419T2100Z-110420T1800Z/ /O.NEW.KGRB.WS.W.0004.110419T1800Z-110420T1500Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 953 PM CDT MON APR 18 2011 ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 10 AM CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * A BAND OF SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING...AND THEN SLOWLY PUSH NORTH OVER CENTRAL AND NORTHEAST WISCONSIN MIDDAY ONWARD. THE SNOW COULD BE HEAVY AT TIMES LATE TUESDAY AFTERNOON AND TUESDAY NIGHT... BEFORE DIMINISHING WEDNESDAY MORNING. IT MAY BE MIXED WITH SLEET AT TIMES. * THE STORM IS EXPECTED TO PRODUCE A BAND OF 6 OR MORE INCHES OF WET PACKING-TYPE SNOW. ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE MOST LIKELY SCENARIO IS FOR THE HEAVY SNOW BAND TO SET UP JUST TO THE NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. LOCATIONS NEAR LAKE MICHIGAN MAY SEE THE LOWEST AMOUNTS...DUE TO THE WARM LAKE AIR KEEPING TEMPERATURES JUST ABOVE FREEZING. * HEAVY SNOW WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ005-010>012-191100- /O.UPG.KGRB.WS.A.0004.110420T0000Z-110420T1800Z/ /O.NEW.KGRB.WW.Y.0012.110419T2100Z-110420T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 953 PM CDT MON APR 18 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 10 AM CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * A BAND OF SNOW IS EXPECTED TO DEVELOP ACROSS SOUTHERN WISCONSIN TUESDAY MORNING...AND THEN SLOWLY PUSH NORTH DURING THE DAY. LIGHT SNOW MAY BEGIN OVER NORTH-CENTRAL WISCONSIN LATE TUESDAY AFTERNOON...BUT THE MAIN PUSH OF SNOW WILL NOT ARRIVE UNTIL TUESDAY NIGHT. THE SNOW COULD BE HEAVY AT TIMES TUESDAY NIGHT... AND THEN DIMINISH WEDNESDAY MORNING. * ALTHOUGH STILL SOMEWHAT UNCERTAIN...THE STORM IS EXPECTED TO PRODUCE A BAND OF 3 TO 5 INCHES OF WET PACKING-TYPE SNOW. THE HEAVIER AMOUNTS WILL BE SOUTH OF THE MICHIGAN BORDER. * HEAVY SNOW WILL CAUSE TRAVEL TO BECOME EXTREMELY HAZARDOUS AS ROADS BECOME SNOW OR ICED COVERED. HEAVY SNOW COULD ALSO REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm watch went out at Apr 18, 3:49 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 18, 3:49 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CDT MON APR 18 2011 .SYNOPSIS...OLD MAN WINTER NOT GIVING UP WITHOUT A FIGHT. IN FACT...HE APPEARS TO BE WINDING UP FOR QUITE A PUNCH! WINTER STORM WATCH FOR THE ENTIRE FCST AREA WL BE GOING OUT WITH THE MORNING FORECAST ISSUANCE. BROAD LARGE SCALE TROF IN PLACE ACRS MOST OF THE CONUS. BRANCHES OF THE FLOW COMING ARND UPR ANTICYCLONE NR AK AND EWD ACRS THE PAC WL MERGE NEAR THE COAST. ENERGY FM BOTH STREAMS WL MERGE NEAR THE WEST COAST...WITH SHRTWV AMPLIFYING AS IT HEADS E...AND SUPPORTING A SIG SFC CYCLONE AS IT CROSSES THE COUNTRY. A SECOND SYSTEM IS POSSIBLE NEXT WEEKEND...BEFORE WE HEAD BACK INTO A MORE SPLIT FLOW REGIME. PATTERN WL RESULT IN ABV NORMAL PCPN AND BLO NORMAL TEMPS. && .SHORT TERM...TDA/TNGT/TUE. MID AND HIGH CLDS WL COME ACRS THE AREA TDA INTO TNGT. TOUGH TO PIN DOWN DETAILS OF SKYCON...BUT LOOKS LIKE PARTLY SUNNY/MOSTLY CLOUDY SITN. FOCUS ON THE POTENTIAL FOR A MAJOR WINTER-LIKE STORM TO AFFECT THE AREA THIS WEEK. THE SPREAD OF SOLNS AMONG THE MODELS HAS DECREASED....ESP WITH 00Z GFS EDGING SEWD AND 00Z ECMWF EDGING WWD. 00Z NAM NOW A LITTLE BIT OF AN OUTLIER WITH DEEP COMPACT CYCLONE ON A MORE WLY TRACK. NOT READY TO OUTRIGHT DISMISS THE NAM YET SINCE IT SOMETIMES DOES WELL WITH SMALLER COMPACT SYSTEMS SUCH AS THIS. OVERALL...ENOUGH POTENTIAL FOR SIG SNOW ACRS THE AREA POST WINTER STORM WATCH. HIGHEST CONFIDENCE IN GETTING SIG SNOWS IS FM C-NE WI...JUST NW OF THE FOX VALLEY. AREAS FM GRB SEWD WL SEE AT LEAST SOME MIX OF PCPN...MORE IF THE NAM IS CORRECT AND LESS OF GFS/ECMWF ARE CORRECT. EVEN IF THIS AREA ENDS UP WITH CONSIDERABLY LOWER SNOW TOTALS...THERE COULD STILL BE A PERIOD OF FAIRLY HEAVY SNOW FOLLOWED BY SLEET. THAT COMBINED WITH WIND WILL MAKE CONDITIONS PRETTY NASTY...SO WATCH SEEMED JUSTIFIED. THE BIGGEST QUESTION ON SNOW TOTALS IS THE FAR NW PART OF THE FCST AREA. AGAIN...ENOUGH POTENTIAL FOR SIG ACCUMULATIONS TO JUSTIFY A WATCH AT THIS POINT. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. TWO SYSTEMS DOMINATE THE WEATHER PATTERN DURING THE FORECAST PERIOD. FIRST SYSTEM WILL AFFECT THE AREA TUESDAY AFTERNOON INTO WEDNESDAY. THIS SYSTEM WILL BRING AROUND OF HEAVY SNOW TO PORTIONS OF THE FORECAST AREA. THE SECOND SYSTEM WILL MOVE ACROSS THE AREA FRIDAY AND FRIDAY NIGHT...BRINGING ANOTHER ROUND OF RAIN AND SNOW. LOOKING AT THE 00Z ECMWF TONIGHT...THERE IS POTENTIALLY A THIRD SYSTEM LATE IN THE WEEKEND. DUE TO TIME CONSTRAINTS TONIGHT...MAIN FOCUS WAS ON IMPENDING WINTER STORM TUESDAY AFTERNOON AND WEDNESDAY AND THE SECOND SYSTEM ON FRIDAY AND FRIDAY NIGHT. A WINTER STORM WATCH HAS BEEN POSTED FOR TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. MODELS HAVE COME SOMEWHAT CLOSER TOGETHER ON A SOLUTION FOR TUESDAY NIGHT AND WEDNESDAY. THE 00Z ECMWF IS STRONGER WITH SURFACE SYSTEM MOVING NEAR CHICAGO TUESDAY NIGHT. THE CANADIAN/WRF CONTINUE A FURTHER NORTH AND WEST PATH THAN THE GFS/ECMWF. THE 00Z GFS SOLUTION HAS TRENDED FURTHER SOUTH THAN ITS PREVIOUS RUNS WHICH COINCIDES WITH ITS ENSEMBLES OVER THE LAST FEW RUNS. THE SURFACE LOW POSITION ON THE 00Z GFS RUN WAS IN THE MIDDLE OF ITS ENSEMBLE MEMBER RUNS TONIGHT. CONFIDENCE IS GROWING THAT A HEAVY BAND OF SNOW WILL FALL ACROSS MUCH OF THE FORECAST AREA. THERE ARE TWO CONCERNS TONIGHT WITH PRECIPITATION/SNOWFALL AMOUNTS. ACROSS THE NORTH...WILL NEED TO WATCH DRY AIR FEED IF SOUTHERN SOLUTION PREVAILS. THIS COULD LIMIT PRECIPITATION/SNOWFALL AMOUNTS ACROSS THE FAR NORTH ACROSS VILAS...FOREST AND FLORENCE COUNTIES. ACROSS THE SOUTHEAST PORTION OF THE FORECAST AREA...DISTINCT WARM LAYER NOTED IN THE MODELS BETWEEN 750 AND 850MB. ALSO...VERY SHARP GRADIENT IN THE MAGNITUDE OF THE WARM LAYER BETWEEN THE MODELS AND BETWEEN GREEN BAY SOUTHWARD TO MANITOWOC AND SHEBOYGAN. SREF FORECAST SOUNDINGS INDICATED THIS WARM LAYER WAS SEVERAL DEGREES COOLER THAN THE WRF SOUNDINGS. THIS IS VERY CRITICAL IN SNOWFALL AMOUNTS FROM GREEN BAY AND THE FOX CITIES EAST TO THE LAKE. IF THERE IS MORE OF A MIX...SNOWFALL TOTALS WILL BE REDUCED. IF THE PRECIPITATION REMAINS MOSTLY SNOW...LATER SHIFTS WILL NEED TO BUMP UP SNOWFALL AMOUNTS IN THIS REGION. CURRENT SNOWFALL FORECAST INCORPORATED THESE CHALLENGES AND THE POSSIBILITY OF THE MODELS VARYING IN THE SURFACE LOW POSITION AND AMOUNT OF WARM AIR THAT WORKS INTO PORTIONS OF EAST CENTRAL AND NORTHEAST WISCONSIN. PRECIPITATION AT THIS TIME SHOULD BE ALL SNOW NORTH AND WEST OF GREEN BAY AND THE FOX CITIES UNLESS THERE IS A LARGE CHANGE IN THE TRACK TO THE NORTHWEST ON LATER MODEL RUNS. SNOWFALL TOTALS SHOULD BE IN THE 6 TO 10 INCH RANGE IN THE HEAVIER BAND OF SNOW WITH LOWER AMOUNTS ACROSS NORTHEAST/EAST CENTRAL WISCONSIN DUE TO A MIX. LOOKING AT THE CLIMATE BOOKS...IT IS VERY LATE IN THE SEASON TO GET A SNOWFALL OVER 6 INCHES BUT IT HAS HAPPENED BEFORE INTO EARLY MAY ACROSS THE NORTH. SNOW WILL CONTINUE WEDNESDAY MORNING BEFORE TAPERING OFF DURING THE AFTERNOON. ANOTHER DAY WITH HIGHS IN THE 30S. LINGERED A FEW FLURRIES INTO WEDNESDAY EVENING ACROSS MUCH OF THE AREA. DRY CONDITIONS EXPECTED THURSDAY AND THURSDAY NIGHT AS HIGH PRESSURE DOMINATED THE WEATHER PATTERN. SECOND SYSTEM WILL AFFECT THE REGION FRIDAY AND FRIDAY. DIFFERENCES IN TIMING AND MAGNITUDE OF THE SYSTEM NOTED BETWEEN THE GFS/ECMWF. COULD BE ANOTHER RAIN PRODUCE WITH THE POTENTIAL FOR AN ACCUMULATING SNOW ACROSS THE FAR NORTH. IT IS ALMOST MAY...RIGHT? && .AVIATION...VFR CONDITIONS EXPECTED TDA AND TNGT WITH MIDDLE AND HIGH CLDS STREAMING ACRS THE RGN AT TIMES. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON FOR WIZ005-010>013-018>022-030-031-035>040-045-048>050- 073-074. && SKOWRONSKI/ECKBERG
Hazardous weather outlook, Apr 17, 3:06 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT SUN APR 17 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 306 PM CDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SPRING SNOW STORM IS EXPECTED TO MOVE ACROSS THE REGION TUESDAY INTO WEDNESDAY...BRINGING ACCUMULATING SNOW TO THE REGION. THERE IS STILL SOME UNCERTAINTY IN THE STORM TRACK...WHICH WILL MAKE A SIGNIFICANT DIFFERENCE IN PRECIPITATION TYPES AND EXACT AMOUNTS OF SNOW. THE POTENTIAL EXISTS FOR A BAND OF HEAVY SNOW TO FALL SOMEWHERE ACROSS CENTRAL AND NORTHERN WISCONSIN TUESDAY AFTERNOON INTO WEDNESDAY. IF YOU HAVE TRAVEL PLANS TUESDAY AFTERNOON INTO WEDNESDAY...STAY TUNED TO LATER FORECASTS ON THIS POTENTIAL LATE SEASON WINTER STORM. LATER FORECAST WILL BE ABLE TO REFINE PRECIPITATION TYPES AND SNOWFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-182015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 306 PM CDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY INCREASING EAST WINDS ON TUESDAY WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT. ON TUESDAY NIGHT INTO WEDNESDAY MORNING... NORTHEAST TO NORTH GALES ARE POSSIBLE. WINDS AND WAVES SHOULD GRADUALLY SUBSIDE LATER WEDNESDAY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:49 PM CDT | Small Craft Advisory | GRB | 48 hr |
Nearby
Winter Storm Watches in Wisconsin, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.